# SDR COMA0460296

- Difficulty date: May 2, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 2,437 hours, 2,062 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Radar
- Part time: 709 hours, 629 cycles
- Component: Radar
- Component part number: 6229302004
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5026 RADAR FAILED, REPLACED THE RADAR RECEIVER/TRANSMITTER.
